Generalized symmetric polynomials and an approximate de Finetti representation

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

For probability measures on product spaces which are symmetric under permutations of coordinates, we study the rate of approximation by mixtures of product measures.

Original languageEnglish (US)
Pages (from-to)399-412
Number of pages14
JournalJournal of Theoretical Probability
Volume18
Issue number2
DOIs
StatePublished - Apr 2005

Bibliographical note

Funding Information:
Research was partially supported by NSF Grant DMS-0405587.

Keywords

  • De Finetti representation
  • Induction
  • Quadratic
  • Symmetric polynomials

Fingerprint

Dive into the research topics of 'Generalized symmetric polynomials and an approximate de Finetti representation'. Together they form a unique fingerprint.

Cite this